# SDR CALA2017102303751

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 86,118 hours, 20,701 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL HAD RT WING SLIDE MSG FOR A MIN THEN EXTINGUISHED RT WING SLIDE SYSTEM NORMAL PER FIM 25-65-00-815-803 OPS CHECK. NO FURTHER ACTION NEEDED.
